# SDR SWAA2012042703520

- Difficulty date: April 15, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 27,091 hours, 12,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500A+5.5, LBL 2.  REPAIRED FRAME PER SRM.
